MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/xce.0000000000000184

Медицинская библиотека · Cardiovascular endocrinology & metabolism · 2019

Ventricular fibrillation associated with Graves' disease and amiodarone induced thyrotoxicosis.

Cho Jake, Afolabi Bosede

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This case involves a 55-year-old male patient with systolic heart failure and refractory atrial fibrillation due to thyrotoxicosis, who was electrically cardioverted but then developed torsade de pointes and ventricular fibrillation. Rate control was unsuccessful with digoxin, cardizem, labetalol, esmolol and amiodorone. Patient was externally cardioverted after which ECGs showed prolonged QT with frequent premature ventricular contractions. ECGs also showed 'R-on-T' phenomenon leading to torsades and ventricular fibrillation. Atrial overdrive pacing was used to terminate the dangerous arrhythmia and the patient returned to sinus rhythm. Interestingly, he was found to have new onset thyrotoxicosis and started on methimazole.

Для цитирования: Cho Jake, Afolabi Bosede. Ventricular fibrillation associated with Graves' disease and amiodarone induced thyrotoxicosis.. Cardiovascular endocrinology & metabolism. 2019. DOI: 10.1097/xce.0000000000000184.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.